Aa
A
A
A
Close
Heart Rhythm Community
12.1k Members
Avatar universal

heartburn

I have had lots of heartburn and problems laying in bed with the feeling someone was pushing on my chest around the top of my stomach. My doctor requested I use omeprazole daily and not just temporary. After several months my whole digestive system changed. After 50+ years of regular bowel movement I started to get a little bound up and it seems like things don't move down thru my intestines like they use to. I have to use aids to soften my stool. I have quit using omeprazole and put up with the H/B, however I still have a different digestive sys. Previously I used to have loose stools ocassionally but not anymore. Could omeprazole caused all this?
1 Responses
612551 tn?1450025775
COMMUNITY LEADER
You may get better results posting on the GI Community:  http://www.medhelp.org/forums/Gastroenterology/show/68
Have an Answer?
Top Arrhythmias Answerers
1807132 tn?1318747197
Chicago, IL
1423357 tn?1511089042
Central, MA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Are there grounds to recommend coffee consumption? Recent studies perk interest.
Salt in food can hurt your heart.
Get answers to your top questions about this common — but scary — symptom
How to know when chest pain may be a sign of something else
In You Can Prevent a Stroke, Dr. Joshua Yamamoto and Dr. Kristin Thomas help us understand what we can do to prevent a stroke.
Smoking substitute may not provide such a healthy swap, after all.